MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE 44

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE 44
Model Number 01.26.45.1144
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2021: lot 174460: (b)(4) items manufactured and released on 15-nov-2017.Expiration date: 2022-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery for cup loosening 2 years and 5 months after primary.Cup, liner and ball head revised successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE 44
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11320655
Report Number3005180920-2021-00114
Device Sequence Number4140141
Product Code LZO
UDI-Device Identifier07630030807855
UDI-Public07630030807855
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2022
Device Model Number01.26.45.1144
Device Catalogue Number01.26.45.1144
Device Lot Number174460
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR